CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
Exact controllability of the wave equation with time-dependent and variable coefficients 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 45, 页码: 226-238
Authors:  Liu, Yu-Xiang
Favorite  |  View/Download:9/0  |  Submit date:2018/11/16
Wave equation with variable coefficients  Exact controllability  Riemannian manifold  
Exact-approximate boundary controllability of the thermoelastic plate with a curved middle surface 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 451, 期号: 1, 页码: 405-433
Authors:  Yang, Fengyan;  Bin-Mohsin, Bandar;  Chen, Goong;  Yao, Pengfei
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Exact-approximate boundary  controllability  Thermoelastic plate  Curved middle surface  Riemannian geometry  Multiplier method  
EXACT CONTROLLABILITY OF THE EULER-BERNOULLI PLATE WITH VARIABLE COEFFICIENTS AND SIMPLY SUPPORTED BOUNDARY CONDITION 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2016, 页码: 19
Authors:  Yang, Fengyan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Exact controllability  Euler-Bernoulli plate  variable coefficients  Riemannian geometry  multiplier method  
Well-posedness and exact controllability of fourth-order Schrodinger equation with hinged boundary control and collocated observation 期刊论文
MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS, 2016, 卷号: 28, 期号: 3, 页码: 28
Authors:  Wen, Ruili;  Chai, Shugen;  Guo, Bao-Zhu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fourth-order Schrodinger equation  Well-posedness  Exact controllability  Boundary control and observation  
EXACT CONTROLLABILITY OF STRUCTURAL ACOUSTIC INTERACTIONS WITH VARIABLE COEFFICIENTS 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2016, 卷号: 54, 期号: 4, 页码: 2132-2153
Authors:  Liu, Yuxiang;  Bin-Mohsin, Bandar;  Hajaiej, Hichem;  Yao, Peng-Fei;  Chen, Goong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
coupled wave equations  exact controllability  variable coefficients  observability inequality  Riemannian metric  
Boundary controllability for the quasi-linear wave equations coupled in parallel 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 12, 页码: 4203-4222
Authors:  Deng, Li;  Rao, Bopeng;  Yao, Peng-Fei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Coupled quasi-linear wave equations  Exact controllability  Riemannian metric  
Boundary controllability for the semilinear Schrodinger equations on Riemannian manifolds 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 372, 期号: 1, 页码: 19-44
Authors:  Deng, Li;  Yao, Peng-Fei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear Schrodinger equation  Exact controllability  Riemannian metric  
Boundary Controllability for the Quasilinear Wave Equation 期刊论文
APPLIED MATHEMATICS AND OPTIMIZATION, 2010, 卷号: 61, 期号: 2, 页码: 191-233
Authors:  Yao, Peng-Fei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Quasi-linear wave equation  Exact controllability  Sectional curvature  
Exact controllability for singular distributed parameter system in Hilbert space 期刊论文
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2009, 卷号: 52, 期号: 11, 页码: 2045-2052
Authors:  Ge ZhaoQiang;  Zhu GuangTian;  Feng DeXing
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
exact controllability  singular distributed parameter system  Hilbert space  
TIME DISCRETE WAVE EQUATIONS: BOUNDARY OBSERVABILITY AND CONTROL 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2009, 卷号: 23, 期号: 1-2, 页码: 571-604
Authors:  Zhang, Xu;  Zheng, Chuang;  Zuazua, Enrique
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Exact controllability  observability  time discretization  wave equation  multiplier technique  filtering